# SDR QXEA0300469

- Difficulty date: April 20, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,393 hours, 5,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, THE NOSE GEAR GREEN LIGHT REMAINED ON AFTER THE GEAR WAS RETRACTED. THE GEAR WAS CYCLED AND HAD THE SAME RESULT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED, CLEANED, AND REINSTALLED THE CONNECTOR TO THE LANDING GEAR CONTROL PANEL. OPERATIONAL CHECKS WERE GOOD AND THE RII INSPECTION WAS COMPLIED WITH. THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
